# SDR IPXA2016041402133

- Difficulty date: March 20, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC737221
- Condition: Cracked
- Location: Bs 2122
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, SHEAR TIE CRACKED IN 311 COMPARTMENT CEILING AT BS 21, 22.  REMOVED FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE IAW DWG AJC7372 AND SRM 51-35-01. (MINOR)
